# SDR 2007UALA03921

- Difficulty date: September 27, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 68,787 hours, 8,333 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 7945243
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT GALLEY WALL LEFT INOP.  *S/D*  REPLACED EEL LIGHT FEEDER CABLE, AFT GALLEY WALL, LEFT SIDE.  OP CHECKS OK FOR SERVICE.
